# SDR BAQA089756

- Difficulty date: October 10, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 2,115 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: C19252PC08
- Part serial: EO187
- Condition: Inoperative
- Location: Flt Monitor
- Part time: 2,115 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCDM INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.  10/15/03
